# SDR HNAA2011123000442

- Difficulty date: December 30, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 48,598 hours, 53,440 cycles
- Engine: Pwa PW120
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TOP ENGINE MOUNT PAD IS CORRODED.  REMOVED AND TREATED IAW MM 72-00-00.  RAISE DMT FOR INSP OF ENGINE MOUNT PAD IAW THE EXTENT OF THE DAMAGE WITHIN 2000 FLIGHT HOURS.
